# SDR DL76G070151

- Difficulty date: February 24, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 21,731 hours, 8,522 cycles
- System (JASC): 3245 · Tire Tube
- Part: Valve
- Part number: EM91794
- Condition: Unserviceable
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK NO PARKING BRAKE LIGHT OR EICAS MESSAGE.  ACCUMULATOR PRESSURE DROPS IMMEDIATELY WHEN HYD TURNED OFF.  FOUND PARKING BRAKE SHUTOFF VALVE PARTIALLY OPEN.  CYCLED MANUALLY AND IT OPS NORMAL.  CYCLED PARKING BRAKE GOT ALL MSGS AND LIGHTS.  NO HYD LOSS ON BRAKE PRESS.
